Is it okay to stop taking teveten (eprosartan) for high blood pressure and take all natural carditone?

Not safe! Teveten (eprosartan) is a great FDA approved medication with really minimal side effect profile! Carditone is NOT FDA approved, its major component is Rauwolfia, the parent of medication called Reserpine which is FDA approved version of Carditone but NOT a so great antihypertensive with a long list of side effects. So even between the two FDA approved meds (Teveten (eprosartan) (eprosartan) vs Reserpine), I do not recommend the switch.

Related Questions

I suffer from high blood pressure. I take both nibelet and teveten (eprosartan). Lately I suffet from weak erection and premature ejaculation. What should I do?

See your doctor. Blood pressure medications are notorious for causing erectile dysfunction & that includes oddly enough premature ejacuation even with a partial erection. The most important thing to do under these circumstances is to talk to the physician who prescribed the medications and see what alternatives may be possible that would have fewer sexual side effects. Read more...
BP meds and ED/pre e. We dot have nibelet in us, it is a beta blocker and teveten (eprosartan) is a angitensin recepter blocker, beta blockers may be causing your symptoms, you should consult your doctor as it may be from the meds you are taking, there can be other causes, if change in meds dont relieve your symptoms than you need investigations to find other causes. Read more...